# SDR FDEA202109042217

- Difficulty date: September 4, 2021
- Submitted: September 7, 2021
- Operation: Air carrier
- Aircraft: N623FE
- Make and model: Doug MD-11F
- Aircraft serial: 48794
- Aircraft time: 63,523 hours, 16,351 cycles
- System (JASC): 3150 · Central Warning
- Part: Warning Message
- Condition: False Indication
- Location: Fuel System
- Stage of operation: CR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

ENROUTE RECEIVED A LEVEL 2 ALERT, FUEL QTY/USED  CHK, AND POSSIBLE FUEL LEAK MESSAGE.  COMPLIED WITH  QRH.  WE SHOWED A DISCREPANCY IN FUEL OF 5000 LBS  AND WHEN DIVERTED BECAUSE OF POSSIBLE FUEL LEAK IT  WAS 7500 LBS DISCREPANCY. IT WAS UNUSUAL THAT FUEL  WAS TRANSFERRED UNUSUALLY QUICKLY ON CLIMB OUT TO  THE TAIL #7800.  THE SAME OCCURRED ON DESCENT.  ONCE WE PULLED INTO THE GATE,  FUEL BURN AND FOB  SYNOPTIC NUMBERS ADDED UP TO EXACTLY WHAT WE TOOK  OFF WITH AND NORMAL.  WHEN THE TAIL TANK WAS EMPTY  ON THE GROUND FUEL BURN AND FOB SHOWED NORMAL.  MEL  04SEP21 12:12   IND U  RELEASED FOR SERVICE PER MEL : 28-01-03-02  CATEGORY : C EXPIRATION : 14SEP21  "MEL 28-01-03-02: TAIL TANK SYNOPTIC QTY DISPLAY-  INOP. AFTER REFUELING, VERIFY BY USING MCDU TAIL  TANKLOW FLOAT READOUT OR WITH FUEL LEVEL STICKS AND  RECORD IN THE AML/EAML THAT TAIL TANK QTY IS EMPTY.  TAIL FUEL MANAGEMENT - INOP.".  RELEASED FOR SERVICE PER MEL : 28-01-03-02  CATEGORY : C EXPIRATION : 14SEP21
